Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have rashes and breathing problem. Had bronical problem. Took many medication. What to do?

i recently had a bronical promblem my dr treated me with pennicill vaccine ,steroid ,and a shot in my vien i do not know the name of medicine it was i took a seven day prenizone pk a atibactic calledcefdinir 300 mg i was getting better than last night i broke out in hives all over my body i went back to my doctor and he told me to take benedral
i also take claretin . I have been dianosed as having broncatus. i believe the rash is from antibactic so should i be concerned about this rash and my breathing i am wheezing and coughing again.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Thanks for the query.
you have bronchial problem, that means you are prone to develop allergy.

the wheals are due to allergic reaction,
which may be caused by the antibiotic

Dont worry take anti histamine tablet,
as adviced by your doctor
You will be fine.

Please meet a dermatologist if it persists.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Sun, 23 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor